# SDR FDEA201401160116

- Difficulty date: January 16, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N511210
- Condition: Damaged
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOORBEAM UPPER TEE HAS NICKS & SCRATCHES AT BS 365. FOUND TO BE OUT OF LIMITS. INSTALLED NEW FLOORBEAM TEE IAW SRM 51-40-02 AND DWG 141N5112.    MAJOR REPAIR.
